Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Is it because of Asthma that I feel breathless and nausea ?

Hello, I have been diagnosed with Asthma two years ago. Recently I have been feeling breathless, nauseated , no proper appetite to eat also . My GP said that i am suffering from indigestion and prescribed my lansoprazole for two months. Could the breathlessness be the result of asthma starting again or could it just be acid reflux?
Asked On : Sun, 15 May 2011
Answers:  2 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Healthcare Magic

By the above history loss of appetite and nausea suggestive of gastritis... avoid spicy foods, coffee, tea, chocolates, .. good sleep is necessary... but for breathlessness you need to be examined clinically...
Answered: Sun, 15 May 2011
I find this answer helpful
  User's Response

Thanks for the instant reply.. I havent had any relief from using the Lansoprazole tablets. Could I also take Rabicip - 20 mg in addition to the Lansoprazole tablet? Will ther be any side effects of using both?
Answered: Sun, 15 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor